Positive Solutions Bifurcating from Zero Solution in a Predator-Prey Reaction–Diffusion System
Journal Title: Mathematical Modelling and Analysis - Year 2011, Vol 16, Issue 4
Abstract
An elliptic system subject to the homogeneous Dirichlet boundary con- dition denoting the steady-state system of a two-species predator-prey reaction– diffusion system with the modified Leslie–Gower and Holling-type II schemes is con- sidered. By using the Lyapunov–Schmidt reduction method, the bifurcation of the positive solution from the trivial solution is demonstrated and the approximated ex- pressions of the positive solutions around the bifurcation point are also given accord- ing to the implicit function theorem. Finally, by applying the linearized method, the stability of the bifurcating positive solution is also investigated. The results obtained in the present paper improved the existing ones.
Authors and Affiliations
Cun-Hua Zhang, Xiang-Ping Yan
Numerical Study of the Rosensweig Instability in a Magnetic Fluid Subject to Diffusion of Magnetic Particles
The present study is devoted to the classical problem on stability of a magnetic fluid layer under the influence of gravity and a uniform magnetic field. A periodical peak-shaped stable structure is formed on the fluid s...
On Fully Discrete Collocation Methods for Solving Weakly Singular Integro-Differential Equations
In order to find approximate solutions of Volterra and Fredholm integrodifferential equations by collocation methods it is necessary to compute certain integrals that determine the required algebraic systems. Those integ...
A Separation Principle of Time-Varying Dynamical Systems: A Practical Stability Approach
In this paper we treat the problem of practical feedback stabilization for a class of nonlinear time-varying systems by means of an observer. A separation principle is given under a restriction about the perturbed term t...
Finite Difference Scheme for a Singularly Perturbed Parabolic Equations in the Presence of Initial and Boundary Layers
The grid approximation of an initial-boundary value problem is considered for a singularly perturbed parabolic reaction-diffusion equation. The second-order spatial derivative and the temporal derivative in the different...
Positive Solutions Bifurcating from Zero Solution in a Predator-Prey Reaction–Diffusion System
An elliptic system subject to the homogeneous Dirichlet boundary con- dition denoting the steady-state system of a two-species predator-prey reaction– diffusion system with the modified Leslie–Gower and Holling-type II s...